# SDR ASOA05439

- Difficulty date: May 14, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4201 - DURING A GROUND INSPECTION IN ATL, THE EMERGENCY LIGHTS REMAINED ON WHEN IN THE ARMED OR OFF POSITIONS.  MAINTENANCE REMOVED AND REPLACED ALL FOUR OF THE EMERGENCY LIGHT BATTERY PACKS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
